Illinois Journal of Mathematics

A Mayer-Vietoris sequence for Picard groups, with applications to integral group rings of dihedral and quaternion groups

William H. Gustafson and Klaus W. Roggenkamp

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 375-406.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988993

Digital Object Identifier
doi:10.1215/ijm/1255988993

Mathematical Reviews number (MathSciNet)
MR947034

Zentralblatt MATH identifier
0632.16006

Subjects
Primary: 11R65: Class groups and Picard groups of orders
Secondary: 16A18

Citation

Gustafson, William H.; Roggenkamp, Klaus W. A Mayer-Vietoris sequence for Picard groups, with applications to integral group rings of dihedral and quaternion groups. Illinois J. Math. 32 (1988), no. 3, 375--406. doi:10.1215/ijm/1255988993. https://projecteuclid.org/euclid.ijm/1255988993


Export citation